# SDR AALA201905309004

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 17,373 hours, 6,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE AFT BATTERY DEAD. MAINTENANCE REPLACED BATTERY IN AFT MEGAPHONE PER AMM 25-65-51.
